# SDR DALA2019051503017

- Difficulty date: May 14, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 72,574 hours, 53,772 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Dented
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG. NOSE COWL LIP HAS DENT AT APPROX. 2 O'CLOCK POSITION. REPLACED NR 1 ENGINE NOSE COWL, REF AMM 71-10-01. COWL, NOSE, LT OFF 88-7110-9-0001 99491 ON 88-7110-9-0001 00084. (LP1074461)
